版权说明 帮助中心
首页 > 院系 > 详情

数学学院

School of Mathematics

西南交通大学数学教学的历史始于1896年,与学校的建设和发展历史同步。数学学院的前身是创办于1958年的唐山铁道学院数理力学系。上个世纪中,黄寿恒、郭可詹、杨荣宝、黄克欧等著名数学前辈先后在数学学院任教,其中黄寿恒教授还被誉为“唐院五老”之一,一代代数学教师为...

发文量
1968
  • ESI高被引

    6

    SCI-E

    517

    SSCI

    30

    A&HCI

    3

    CPCI-S

    270

    EI

    443

    Medline

    9

    CSCD

    436

    CSSCI

    41

院系成果
院系学者
院系分析
筛选
开始检索
成果类型
1622
376
+
年份 (1988~2019)
-
5
153
153
134
125
149
143
129
80
96
+
收录情况
6
517
30
3
270
443
9
436
41
+
ESI学科类别
209
112
61
28
4
3
3
2
1
1
1
1
+
语种
1091
877
+
期刊
100
61
38
32
29
24
19
19
17
16
15
14
14
13
13
13
12
12
11
11
+
作者
117
93
68
65
64
61
55
47
46
37
37
34
32
31
30
30
26
24
23
22
+
关键词
64
37
31
22
21
17
17
15
14
13
13
13
12
12
12
12
11
10
10
10
+
机构署名
1550
502
453
369
+
院系归属
1968
255
118
50
46
43
26
21
20
9
7
3
2
1
1
1
+
导出
排序:默认
时间
WOS被引频次
1/99
每页显示
请选择

5

10

20

1968条记录,
On soft equality
WOS被引频次:77
SCI-EEI
作者: Qin, Keyun;Hong, Zhiyong
期刊: Journal of Computational and Applied Mathematics,2010年234(5):1347-1355 ISSN:0377-0427
展开
导出
原文链接
认领
Percolation in interdependent and interconnected networks: Abrupt change from second- to first-order transitions
WOS被引频次:74
SCI-EEI
作者: Hu, Yanqing;Ksherim, Baruch;Cohen, Reuven;Havlin, Shlomo
期刊: Physical Review E - Statistical, Nonlinear, and Soft Matter Physics,2011年84(6):066116 ISSN:1539-3755
展开
导出
原文链接
认领
A class of three-weight cyclic codes
WOS被引频次:62
ESI高被引SCI-EEI
作者: Zhou, Zhengchun;Ding, Cunsheng
期刊: Finite Fields and their Applications,2014年25:79-93 ISSN:1071-5797
展开
导出
原文链接
认领
An incremental approach for inducing knowledge from dynamic information systems
WOS被引频次:61
SCI-EEI
作者: Liu, Dun;Li, Tianrui;Ruan, Da;Zou, Weili
期刊: FUNDAMENTA INFORMATICAE,2009年94(2):245-260 ISSN:0169-2968
展开
导出
原文链接
认领
Generalized rough sets based on reflexive and transitive relations
WOS被引频次:61
SCI-EEI
作者: Qin, Keyun;Yang, Jilin;Pei, Zheng
期刊: Information Sciences,2008年178(21):4138-4141 ISSN:0020-0255
展开
导出
原文链接
认领
SOLVING LOG-DETERMINANT OPTIMIZATION PROBLEMS BY A NEWTON-CG PRIMAL PROXIMAL POINT ALGORITHM
WOS被引频次:27
SCI-ESSCIA&HCIEI
作者: Wang, Chengjing;Sun, Defeng;Toh, Kim-Chuan
期刊: SIAM JOURNAL ON OPTIMIZATION,2010年20(6):2994-3013 ISSN:1052-6234
展开
导出
原文链接
认领
A new class of sequences with zero or low correlation zone based on interleaving technique
WOS被引频次:56
SCI-EEI
作者: Zhou, Zhengchun;Tang, Xiaohu;Gong, Guang
期刊: IEEE TRANSACTIONS ON INFORMATION THEORY,2008年54(9):4267-4273 ISSN:0018-9448
展开
导出
原文链接
认领
On filter theory of residuated lattices
WOS被引频次:54
SCI-EEI
作者: Zhu, Yiquan;Xu, Yang
期刊: Information Sciences,2010年180(19):3614-3632 ISSN:0020-0255
展开
导出
原文链接
认领
Soft rough fuzzy sets and soft fuzzy rough sets
WOS被引频次:52
SCI-EEI
作者: Dan Meng;Xiaohong Zhang;Keyun Qin
期刊: Computers and Mathematics with Applications,2011年62(12):4635-4645 ISSN:0898-1221
展开
导出
原文链接
认领
Some types of generalized fuzzy filters of BL-algebras
WOS被引频次:17
SCI-ESSCICPCI-SEI
作者: Zhan, Jianming;Xu, Yang
期刊: Computers and Mathematics with Applications,2008年56(6):1604-1616 ISSN:0898-1221
展开
导出
原文链接
认领
Percolation of interdependent networks with intersimilarity
WOS被引频次:44
SCI-EEI
作者: Hu, Yanqing;Zhou, Dong;Zhang, Rui;Han, Zhangang;Rozenblat, Céline;Havlin, Shlomo
期刊: Physical Review E - Statistical, Nonlinear, and Soft Matter Physics,2013年88(5):052805 ISSN:1539-3755
展开
导出
原文链接
认领
Case deletion diagnostics in multilevel models
WOS被引频次:8
SCI-ESSCICPCI-S
作者: Shi, Lei;Chen, Gemai
期刊: Journal of Multivariate Analysis,2008年99(9):1860-1877 ISSN:0047-259X
展开
导出
原文链接
认领
A Family of Five-Weight Cyclic Codes and Their Weight Enumerators
WOS被引频次:41
SCI-EEI
作者: Zhou, Zhengchun*;Ding, Cunsheng;Luo, Jinquan;Zhang, Aixian
期刊: IEEE TRANSACTIONS ON INFORMATION THEORY,2013年59(10):6674-6682 ISSN:0018-9448
展开
导出
原文链接
认领
Random attractors for damped stochastic wave equations with multiplicative noise
WOS被引频次:22
SCI-ESSCI
作者: XIAOMINGFAN
期刊: INTERNATIONAL JOURNAL OF MATHEMATICS,2008年19(4):421-437 ISSN:0129-167X
展开
导出
原文链接
认领
A Sharp Condition for Exact Support Recovery With Orthogonal Matching Pursuit
WOS被引频次:38
ESI高被引SCI-EEI
作者: Wen, Jinming;Zhou, Zhengchun;Wang, Jian;Tang, Xiaohu;Mo, Qun
期刊: IEEE Transactions on Signal Processing,2017年65(6):1370-1382 ISSN:1053-587X
展开
导出
原文链接
认领
Nonexistence, existence and multiplicity of positive solutions to the p(x)-Laplacian nonlinear Neumann boundary value problem
WOS被引频次:4
SCI-ESSCICPCI-SEI
作者: Deng, Shao-Gao;Wang, Qin
期刊: Nonlinear Analysis, Theory, Methods and Applications,2010年73(7):2170-2183 ISSN:0362-546X
展开
导出
原文链接
认领
New classes of frequency-hopping sequences with optimal partial correlation
WOS被引频次:34
SCI-EEI
作者: Zhou, Zhengchun;Tang, Xiaohu;Niu, Xianhua;Parampalli, Udaya
期刊: IEEE TRANSACTIONS ON INFORMATION THEORY,2012年58(1):453-458 ISSN:0018-9448
展开
导出
原文链接
认领
Regression models with ordered multiple categorical predictors
SCI-ESSCIA&HCI
作者: Haitao Tian;Lei Huang*;Ching-Yu Cheng;Liang Zhang
期刊: Journal of Statistical Computation and Simulation,2018年88(16):3164-3178 ISSN:0094-9655
展开
导出
原文链接
认领
Decision table in Rough Set as a new chemometric approach for synthesis optimization: Mn-doped ZnS quantum dots as the example
SCI-ESSCICPCI-S
作者: Yang, Shiwei;Fan, Wanli;Xiong, Tingting;Wang, Dongmei;Qin, Keyun;Fan, Meikun*;Gong, Zhengjun*
期刊: Chemometrics and Intelligent Laboratory Systems,2018年182:124-130 ISSN:0169-7439
展开
导出
原文链接
认领
Constructing Intranet for the security E-government based on ArcIMS
SCI-ESSCICPCI-S
作者: Lai, Jiajun;Xu, Yang;Li, Yuhong
期刊: DYNAMICS OF CONTINUOUS DISCRETE AND IMPULSIVE SYSTEMS-SERIES B-APPLICATIONS & ALGORITHMS,2006年13:36-40 ISSN:1492-8760
展开
导出
认领
1234567... 99共 99 页

成果认领

标题:
用户 作者 通讯作者
请选择
请选择
确定
取消

提示

该栏目需要登录且有访问权限才可以访问

如果您有访问权限,请直接 登录访问

如果您没有访问权限,请联系管理员申请开通

管理员联系邮箱:yun@hnwdkj.com